# SDR 98ZZZX1007

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400DN
- Make and model: Lear 35A
- Aircraft serial: 551
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transition Duct
- Part number: 261903311
- Condition: Failed
- Location: Wing Anti-Ice
- Part time: 8,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE ANTI-ICE DUCT IS COLLAPSED BLOCKING AIRFLOW TO THE RIGHT WING ANTI-ICE.  TT:  8,961.8 HOURS.
